# SDR DALA2024053105709

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 105,263 hours, 14,958 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Stab Trim Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 1606 -ATO- @ APPROX. 70 KNOTS DUE TO UNSCHLD STAB TRIM MESSAGE. CORRECTIVE ACTION: CONTRACT MTC C/W FIM TASKS. RESET STCM FAULT BALL. A/C RTS (5763374)
